| Catalog Number |
972112 |
| Medical Device Problem Codes |
Disconnection (1171); Material Separation (1562)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the product has multiple issues such as the product coming apart, the needle's safety cover was not in place and being stuck by the needle.The patient was involvement and injury, but no patient harm was reported.
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.